Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How much Buspar

Posted by shadows721 on January 15, 2004, at 17:50:59

In reply to Re: How much Buspar shadows721, posted by Ame Sans Vie on January 15, 2004, at 6:56:41

I tried Wellbutrin and trazodone. Unfortunately, I had an allergic reaction to both of them. A doctor told me that antihistamines such as benadryl and Vistaril may help too. However, these drugs make one very tired. I haven't noticed a difference with those either. Lexapro has totally made it impossible for any orgasms in my case. It has been literally months, since I have had one. I am allergic to most antidepressants. I am in a really big dilemia. I have major depression. So does that mean taking a medication that eliminates all possibility of sexual enjoyment with no alternatives? That's depressing in itself.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shadows721 thread:300294
URL: http://www.dr-bob.org/babble/20040114/msgs/301359.html